RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cherednik, Ivan Vladimirovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 48
Presentations: 1

Number of views:
This page:1263
Abstract pages:9438
Full texts:3608
References:1046
E-mail:

http://www.mathnet.ru/eng/person22451
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190962

Publications in Math-Net.Ru
2019
1. I. A. Kruglov, I. V. Cherednik, “On the existence of non-negative bases in subgroups of free groups of Schreier varieties”, Mat. Vopr. Kriptogr., 10:4 (2019),  53–65  mathnet
2015
2. Ivan Cherednik, “A note on Artin's constant”, Mosc. Math. J., 15:2 (2015),  283–291  mathnet  mathscinet  isi
2008
3. Ivan Cherednik, Keith Schneider, “Non-Gatherable Triples for Non-Affine Root Systems”, SIGMA, 4 (2008), 079, 12 pp.  mathnet  mathscinet  zmath  isi  scopus
1992
4. V. A. Vyslouh, E. A. Kolomiytseva, I. V. Cherednik, “Modeling of the many-component schroedinger solitons dynamics”, Matem. Mod., 4:9 (1992),  69–81  mathnet
1991
5. I. V. Cherednik, “Solutions of the Knizhnik–Zamolodchikov trigonometric equation”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  69–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 287–289  isi
1990
6. V. A. Vyslouh, I. V. Cherednik, “Perturbations of single-soliton solutions of a vector two-component nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 312:3 (1990),  588–592  mathnet  mathscinet
7. I. V. Cherednik, “Computation of monodromy of certain $W$-invariant local systems of types $B$, $C$, and $D$”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 78–79  isi
1989
8. I. V. Cherednik, “Generalized braid groups and local $r$-matrix systems”, Dokl. Akad. Nauk SSSR, 307:1 (1989),  49–53  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 43–48
9. V. A. Vyslouh, I. V. Cherednik, “Many-soliton components of solutions of nonlinear Schrödinger equation with perturbing term”, TMF, 78:1 (1989),  35–44  mathnet  mathscinet; Theoret. and Math. Phys., 78:1 (1989), 24–31  isi
1988
10. V. A. Vyslouh, I. V. Cherednik, “Modeling of the restoration of the envelope of supershort optical impulses from the characteristics of their nonlinear interaction with single-soliton test impulses”, Dokl. Akad. Nauk SSSR, 299:1 (1988),  110–114  mathnet  mathscinet; Dokl. Math., 33:3 (1988), 182–184
11. I. V. Cherednik, “$g$-analogues of Gel'fand–Tsetlin bases”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 78–79  isi
1987
12. I. V. Cherednik, “An analogue of the character formula for Hekke algebras”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 172–174  isi
13. V. A. Vyslouh, I. V. Cherednik, “On restricted $N$-soliton solutions of the nonlinear Schrödinger equation”, TMF, 71:1 (1987),  13–20  mathnet  mathscinet; Theoret. and Math. Phys., 71:1 (1987), 346–351  isi
1986
14. I. V. Cherednik, “Irreducible representations of elliptic quantum $R$-algebras”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  49–53  mathnet  mathscinet  zmath
15. V. A. Vyslouh, I. V. Cherednik, “Modeling of the self-action of supershort impulses in fibrous waveguides by the method of the inverse scattering problem”, Dokl. Akad. Nauk SSSR, 289:2 (1986),  336–340  mathnet  mathscinet
16. I. V. Cherednik, ““Quantum” deformations of irreducible finite-dimensional representations of $\mathfrak{gl}_N$”, Dokl. Akad. Nauk SSSR, 287:5 (1986),  1076–1079  mathnet  mathscinet  zmath
17. I. V. Cherednik, “Special bases of irreducible representations of a degenerate affine Hecke algebra”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 76–78  isi
1985
18. I. V. Cherednik, “Functional realizations of basis representations of factoring Lie groups and algebras”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  36–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 193–206  isi
19. I. V. Cherednik, “Some finite-dimensional representations of generalized Sklyanin algebras”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 77–79  isi
1984
20. I. V. Cherednik, “Elliptic curves and matrix soliton differential equations”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 22 (1984),  205–265  mathnet  mathscinet  zmath; J. Soviet Math., 38:3 (1987), 1989–2027
21. I. V. Cherednik, “Factorizing particles on a half-line and root systems”, TMF, 61:1 (1984),  35–44  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 61:1 (1984), 977–983  isi
1983
22. I. V. Cherednik, “Hamilton theory of steady-state differential equations with an elliptic pencil”, Dokl. Akad. Nauk SSSR, 271:1 (1983),  51–55  mathnet  mathscinet  zmath
23. I. V. Cherednik, “Definition of functions for generalized affine Lie algebras”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 243–245  isi
24. I. V. Cherednik, “Becklund–Darboux transformation for classical Yang–Baxter bundles”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 155–157  isi
25. I. V. Cherednik, “Integrable differential equations and coverings of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 47:2 (1983),  384–406  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:2 (1984), 357–377
26. I. V. Cherednik, “On the group-theoretical interpretation of Baker functions and $\tau$-functions”, Uspekhi Mat. Nauk, 38:6(234) (1983),  133–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:6 (1983), 113–114  isi
27. I. M. Gel'fand, I. V. Cherednik, “The abstract Hamiltonian formalism for the classical Yang–Baxter bundles”, Uspekhi Mat. Nauk, 38:3(231) (1983),  3–21  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:3 (1983), 1–22  isi
1982
28. I. V. Cherednik, “On the regularity of the “finite-zone” solutions of integrable matrix differential equations”, Dokl. Akad. Nauk SSSR, 266:3 (1982),  593–597  mathnet  mathscinet  zmath
29. I. V. Cherednik, “Quantum and classical lattices for two-dimensional principal Chiral fields”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  89–90  mathnet  mathscinet; Funct. Anal. Appl., 16:1 (1982), 75–76  isi
1981
30. I. V. Cherednik, “Solutions of algebraic type of asymmetric differential equations”, Funktsional. Anal. i Prilozhen., 15:3 (1981),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:3 (1981), 231–232  isi
31. I. V. Cherednik, “Algebraic aspects of two-dimensional chiral fields. II”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 18 (1981),  73–150  mathnet  mathscinet  zmath; J. Soviet Math., 18:2 (1982), 211–254
32. I. V. Cherednik, “Algebraic aspects of two-dimensional chiral fields. I”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 17 (1981),  175–218  mathnet  mathscinet  zmath; J. Soviet Math., 21:4 (1983), 601–636
33. I. V. Cherednik, “On a quantum model for two-dimensional principal chiral fields”, Uspekhi Mat. Nauk, 36:2(218) (1981),  173–174  mathnet  mathscinet; Russian Math. Surveys, 36:2 (1981), 165–166  isi
34. I. V. Cherednik, “Relativistically invariant quasiclassical limits of integrable two-dimensional quantum models”, TMF, 47:2 (1981),  225–229  mathnet  mathscinet; Theoret. and Math. Phys., 47:2 (1981), 422–425  isi
1980
35. I. V. Cherednik, “Reality conditions in “finite-zone integration””, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1104–1108  mathnet  mathscinet  zmath
36. I. V. Cherednik, “On a method of constructing factorized $S$ matrices in elementary functions”, TMF, 43:1 (1980),  117–119  mathnet  mathscinet; Theoret. and Math. Phys., 43:1 (1980), 356–358  isi
1979
37. I. V. Cherednik, “Certain $S$-matrices associated with Abelian manifolds”, Dokl. Akad. Nauk SSSR, 249:5 (1979),  1095–1098  mathnet  mathscinet  zmath
38. I. V. Cherednik, “On the finite-zonal solutions to the duality equation over $\mathrm{S}^4$ and two-dimensional relativistically invariant systems”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  575–578  mathnet  mathscinet
39. I. V. Cherednik, “One generalization of the KdV and sin-Gordon differential equations”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 68–69
40. I. V. Cherednik, “Conservation laws and elements of scattering theory for principal chiral fields ($d=1$)”, TMF, 41:2 (1979),  236–244  mathnet  mathscinet; Theoret. and Math. Phys., 41:2 (1979), 997–1002  isi
41. I. V. Cherednik, “Local conservation laws of principal chiral fields $(d=1)$”, TMF, 38:2 (1979),  179–185  mathnet  mathscinet; Theoret. and Math. Phys., 38:2 (1979), 120–124
1978
42. I. V. Cherednik, “Differential equations for the Baker–Akhiezer functions of algebraic curves”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  45–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 195–203
1976
43. I. V. Cherednik, “An analog of Cartan duality over $p$-adic fields”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976),  727–735  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:4 (1976), 687–694
44. I. V. Cherednik, “Uniformization of algebraic curves by discrete arithmetic subgroups of $PGL_2(k_w)$ with compact quotients”, Mat. Sb. (N.S.), 100(142):1(5) (1976),  59–88  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:1 (1976), 55–78  isi
45. I. V. Cherednik, “Towers of algebraic curves uniformized by discrete subgroups of $PGL_2(k_w)\times E$”, Mat. Sb. (N.S.), 99(141):2 (1976),  211–247  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:2 (1976), 187–215  isi
1975
46. I. V. Cherednik, “Uniformization with discrete subgroups of $PGL_2(k_w)\times PSL_2(k_v)$”, Funktsional. Anal. i Prilozhen., 9:2 (1975),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:2 (1975), 181–182
47. I. V. Cherednik, “Algebraic curves that can be uniformized by discrete arithmetic subgroups of $PGL_2(k_w)$”, Uspekhi Mat. Nauk, 30:3(183) (1975),  181–182  mathnet  mathscinet  zmath
1973
48. I. V. Cherednik, “On a problem concerning the Shafarevich map”, Mat. Sb. (N.S.), 90(132):2 (1973),  231–234  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:2 (1973), 227–230

Presentations in Math-Net.Ru
1. Rogers–Ramanujan identities via Nil-DAHA
I. V. Cherednik
International Conference dedicated to the 60-th birthday of Boris Feigin "Representation Theory and applications to Combinatorics, Geometry and Quantum Physics"
December 16, 2013 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020